Results 1 to 2 of 2
help with surgery medication
  1. #1
    dbneen is offline New Member
    Join Date
    Apr 2009
    Posts
    1

    Unhappy help with surgery medication

    Hi, am new here. Thought I'd see if I can get an answer from someone else like me. I'm paradoxical (different from what is expected) with a lot of meds. I had to go for a colonoscopy and an EGD. The doctor there used versed....I can't take it because I really go off the wall as in hyper! He said he'd use benadryl...I didn't think anything of it.....well needless to say that was a horrible experience. He kept giving me more and more...but it only made me dizzy...I was awake and AWARE for both procedures. My question for someone is: What do I do when I go for a repeat check? I will not do that again! This was done at an endoscopy center..for cheaper reasons...should I go to a hospital where they can do a different drug? I don;t know what to do...hope someone can help......a BIG THANKS! neen

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    When the time comes a good dr can make you relaxed and even asleep regardless of what kinds of personal problems you may have with something like benadryl. Just relax. But before you do anything like that again explain the situation. Most drs are compassionate about patients' anxiety. If the dr doesn't seem to care then I would find another dr. You're the customer. His job is to get the procedures done while keeping you safe. Drs are not supposed to make moral judgements, only provide quality medical care. Good luck and God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22